Facet injections for migraines?

Discussion in 'Fibromyalgia Main Forum' started by ILoveGreen, Jun 9, 2008.

  1. ILoveGreen

    ILoveGreen New Member

    Just wondering if anyone has had adverse reactions to occipital injections...I'm taking Topomax and not happy with the side effects of the meds, especially heat intolerance with the hot humid weather approaching...

    Any feedback would be appreciated!
  2. busybusymom

    busybusymom New Member

    Hi Green -

    I had soooo many injections in my head, I can't tell you - but none of them helped with my migraines. I went in 3 times, had injections in my temples, behind the ears, back of my head, neck, trigger points in both shoulders, and midback. PAINFUL!!! And didn't do a d--- thing!

    I don't want to discourage you - obviously it wasn't going to work for me. I also had Botox in both temples one time - didn't touch the migraines either.

    Which confirms for me that my migraines are due to the mold toxicity that caused these DD in the first place.